Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Blood comes from eyes, nose when in tension. MRI, blood test done. Diagnosed anxiety problem. Treatment?

HI Dr, Good evening, I have a problem, whenever I am in tension , blood comes from eyes and nose . it is happening from last six month as i have a family problem, i went to lots of big Dr. they did all the test like MRI of brain and some blood test and finally they told me that its anxiety problem and send to psychological department, please help me in this issue
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The bleeding from eyes and nose is a worrisome symptom and needs to be investigated. A sudden rise in blood pressure is the most likely cause. You need to consult your physician to detect the possible causes before attributing it to anxiety.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Mon, 18 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor